American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73.2X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 185 found      Go to page: 1 2 3 4 > >>

[1] Ian N. Sneddon. Note on a paper by J. R. M. Radok. Quart. Appl. Math. 16 (1958) 197. MR 93191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] C. Truesdell. Geometric interpretation for the reciprocal deformation tensors. Quart. Appl. Math. 15 (1958) 434-435. MR 92378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Millard W. Johnson and Eric Reissner. On transverse vibrations of shallow spherical shells. Quart. Appl. Math. 15 (1958) 367-380. MR 92427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. E. Green, J. R. M. Radok and R. S. Rivlin. Thermoelastic similarity laws. Quart. Appl. Math. 15 (1958) 381-393. MR 92479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] J. L. Synge and W. F. Cahill. The torsion of a hollow square. Quart. Appl. Math. 15 (1957) 217-224. MR 89586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] W. T. Koiter. An elementary solution of two stress concentration problems in the neighborhood of a hole. Quart. Appl. Math. 15 (1957) 303-308. MR 90998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. C. Drucker and R. T. Shield. Bounds on minimum weight design. Quart. Appl. Math. 15 (1957) 269-281. MR 90269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. R. M. Radok. Visco-elastic stress analysis. Quart. Appl. Math. 15 (1957) 198-202. MR 92453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. Sternberg and R. A. Eubanks. On stress functions for elastokinetics and the integration of the repeated wave equation. Quart. Appl. Math. 15 (1957) 149-153. MR 91657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. T. Shield. The application of limit analysis to the determination of the strength of butt joints. Quart. Appl. Math. 15 (1957) 139-147. MR 92463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] W. S. Dorn and H. J. Greenberg. Linear programming and plastic limit analysis of structures. Quart. Appl. Math. 15 (1957) 155-167. MR 92465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. H. Weiner. A uniqueness theorem for the coupled thermoelastic problem. Quart. Appl. Math. 15 (1957) 102-105. MR 88216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] P. Mann-Nachbar. The interaction of an acoustic wave and an elastic spherical shell. Quart. Appl. Math. 15 (1957) 83-93. MR 88898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Lessen. The motion of a thermoelastic solid. Quart. Appl. Math. 15 (1957) 105-108. MR 88215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Gabriel Horvay. Biharmonic eigenvalue problem of the semi-infinite strip. Quart. Appl. Math. 15 (1957) 65-81. MR 85734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] P. M. Naghdi. On the theory of thin elastic shells. Quart. Appl. Math. 14 (1957) 369-380. MR 84284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. Sternberg and E. L. McDowell. On the steady-state thermoelastic problem for the half-space. Quart. Appl. Math. 14 (1957) 381-398. MR 87367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. K. Froyd. Note on a problem considered by Tiffen. Quart. Appl. Math. 14 (1957) 426-428. MR 83277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] E. F. Masur. An extended upper bound theorem on the ultimate loads of buckled redundant trusses. Quart. Appl. Math. 14 (1956) 315-317. MR 80458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Bernard Budiansky and Carl E. Pearson. On variational principles and Galerkin's procedure for non-linear elasticity. Quart. Appl. Math. 14 (1956) 328-331. MR 79896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. R. M. Radok. On the solution of problems of dynamic plane elasticity. Quart. Appl. Math. 14 (1956) 289-298. MR 81075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] P. M. Naghdi. Note on the equations of shallow elastic shells. Quart. Appl. Math. 14 (1956) 331-333. MR 87336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] William E. Boyce. The bending of a work-hardening circular plate by a uniform transverse load. Quart. Appl. Math. 14 (1956) 277-288. MR 85785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] W. Freiberger. Elastic-plastic torsion of circular ring sectors. Quart. Appl. Math. 14 (1956) 259-265. MR 81700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Daniel Frederick. Physical interpretation of physical components of stress and strain. Quart. Appl. Math. 14 (1956) 323-327. MR 81676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] W. S. Dorn and A. Schild. A converse to the virtual work theorem for deformable solids. Quart. Appl. Math. 14 (1956) 209-213. MR 79418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Carl E. Pearson. General theory of elastic stability. Quart. Appl. Math. 14 (1956) 133-144. MR 79414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. A. Morrison. Wave propagation in rods of Voigt material and visco-elastic materials with three-parameter models. Quart. Appl. Math. 14 (1956) 153-169. MR 78848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] R. S. Rivlin. Stress-relaxation in incompressible elastic materials at constant deformation. Quart. Appl. Math. 14 (1956) 83-89. MR 79415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Mohammed M. Abbassi. Simple solutions of Saint-Venant torsion problem by using Tchebycheff polynomials. Quart. Appl. Math. 14 (1956) 75-81. MR 77356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 185 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia